Wancang Ma, "On -convex functions of order with -fold symmetry", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 635016, 7 pages, 1990. https://doi.org/10.1155/S0161171290000424
On -convex functions of order with -fold symmetry
This note is a continuation of the previous work [1,2,3]. First we get a new subordination for -convex functions of order when , which implies the rotation theorem for -convex functions of order with -fold symmetry. Then we extend the known results on -convex functions of order to the functions with -fold symmetry. In particular, we give the sharp order of convexity of -convex functions of order with -fold symmetry for , which is analogous in sharpness to a result given by Miller, Mocanu and Reade .
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.